Excedrin Extra Strength Express Gels is a combination pain reliever that treats mild aches and pains, including those brought on by a cold, headache, muscle aches, toothaches, arthritis, and menstrual and premenstrual cramps.
Excedrin Extra Strength Express Gels is a combination pain reliever that treats mild aches and pains, including those brought on by a cold, headache, muscle aches, toothaches, arthritis, and menstrual and premenstrual cramps.
1.
Description
Excedrin Extra Strength Express Gels is a combination pain reliever that
treats mild aches and pains, including those brought on by a cold, headache,
muscle aches, toothaches, arthritis, and menstrual and premenstrual cramps.
Specification
● Brand: Excedrin
● Manufacturer: GlaxoSmithKline
● Product Type: Oral pain relief
● FSA Eligible: No
Feature
● Relieve toothache and headache
● For menstrual and premenstrual cramps
● Temporarily relieve arthritis pain
Excedrin Extra Strength Barcode
EAN 300676270401
Meta: Experience a cold, headache, or arthritis? Then, use Excedrin Extra
Strength Express Gels to relieve pain. Read more about Excedrin Extra
Strength barcode!
How unpleasant a cold or a headache is to have!
However, because it's a common illness, you must have a proper product
readily available. And the product we suggest is Excedrin Extra Strength.
2.
This powerful over-the-counter remedy for headaches and other types of pain
comprises three active components, which are Acetaminophen, Aspirin, and
Caffeine.
It also contains a fast-acting composition that provides extra-strong headache
relief.
Learn more about Excedrin Extra Strength Barcode in this post!
Excedrin Extra Strength Express Gels Ingredients
● Inactive: Benzoic acid, Carnauba Wax, Fd&C Blue #1, Hydroxypropyl
Cellulose, Hypromellose, Light Mineral Oil, Microcrystalline Cellulose,
Polysorbate 20, Povidone, Propylene Glycol, Simethicone Emulsion,
Sorbitan Monolaurate, Stearic Acid, Titanium Dioxide
● Active: Acetaminophen - 250 mg (Pain Reliever), Aspirin (NSAID) - 250
mg (Pain Reliever), Caffeine - 65 mg (Pain Reliever Aid)
Excedrin Extra Strength Express Gels Benefits
Doctors think that Excedrin Extra Strength's combination of acetaminophen,
aspirin, and caffeine has many benefits, including a stronger pain-relieving
effect.
This product reduces headache pain in three different ways: it blocks pain
signals, boosts your pain threshold, and utilizes caffeine to increase the pain-
relieving impact.
For short pain relief from colds, headaches, muscular pains, premenstrual and
menstrual cramps, arthritis, and toothaches, the active components combine
to make a potent mix with a booster and two pain relievers.
For some people, headache relief begins in just 15 minutes thanks to its fast-
acting composition.
3.
On WebMD, a user wrote:
"Excedrin helped me get through any pain I experienced for the 30 years I was
working. One pill was all I needed to take each time, and it started working in
just 10 minutes."
Excedrin Extra Strength Express Gels Warnings And Side
Effects
Reye’s syndrome
This product should not be used by children or teenagers who have flu-like or
chicken-pox symptoms or are recovering from them.
Besides, you should consult a doctor if you experience changes in behavior
while using this product since these side effects could be an early sign of
Reye's syndrome, an uncommon but deadly illness.
Allergy alert
Acetaminophen can have very negative effects on the skin. Blisters, a rash,
and skin reddening are a few possible symptoms.
Stop using the product and get medical attention straight once if a skin
reaction arises.
Allergy alert
A serious allergic reaction to aspirin may result, and symptoms may include
facial edema, shock, asthma, and hives.
Liver warning
Acetaminophen is present in this product.
4.
If you consume more than the recommended daily dose of 8 caplets in a 24-
hour period, severe liver damage could result.
Avoid combining this medication with other acetaminophen-containing
medications and drink three or more alcoholic beverages per day while using
this product as well.
Stomach bleeding warning
An NSAID found in this medication has the potential to seriously induce
stomach bleeding.
Your risk is increased if you:
● are older than 60
● have a history of stomach ulcers or bleeding issues
● take blood-thinning or steroid medications
● use other medications that contain NSAIDs (both nonprescription and
prescription)
Caffeine warning
This product's recommended dosage has about the same amount of caffeine
as a cup of coffee.
While using this product, limit your intake of any products that contain caffeine
as too much of it might make you irritable, restless, and uneasy.
Furthermore, it occasionally causes your heartbeat to beat more quickly.
How To Take Excedrin Extra Strength Gels?
Use this medicine precisely as directed on the label or as directed by your
doctor.
5.
Do not use this medication over what is advised since Acetaminophen
overdoses might harm your liver or result in death.
Take 2 tablets every six hours for adults and children over the age of 12, but
no more than 8 pills in a 24-hour period.
Consult a doctor for children under the age of 12.
As you take each dose, don't forget to drink a full glass of water.
What Happens If I Overdose?
Call 1-800-222-1222 for poison help or get emergency medical help.
Acetaminophen overdoses might harm your liver or result in death.
The initial symptoms of an acetaminophen overdose include weakness or
confusion, loss of appetite, vomiting, sweating, nausea, and stomach
discomfort.
Later signs and symptoms could include upper stomach pain, skin yellowing,
black urine, or pale eye whites.
Customer Questions And Answers
How to store Excedrin Extra Strength Gels?
Store the product at 25 °C (77 °F); excursions are allowed between 15 °C (59
°F) and 30 °C (86 °F).
Can pregnant or breastfeeding take Excedrin Extra Strength Gels?
Before using, consult a health professional if you are pregnant or
breastfeeding.
6.
At 20 weeks or later in pregnancy, it's crucial to avoid using aspirin unless a
doctor specifically instructs you to as it could lead to complications during birth
or issues with the unborn kid.
How fast does Excedrin Extra Strength Gels work?
Excedrin Extra Strength provides headache relief rapidly.
When used as recommended, headache relief might start for some people in
15 minutes.
Check Excedrin Extra Strength Barcode in Barcode Live now!
Il semblerait que vous ayez déjà ajouté cette diapositive à .
Créer un clipboard
Vous avez clippé votre première diapositive !
En clippant ainsi les diapos qui vous intéressent, vous pourrez les revoir plus tard. Personnalisez le nom d’un clipboard pour mettre de côté vos diapositives.
Créer un clipboard
Partager ce SlideShare
Vous avez les pubs en horreur?
Obtenez SlideShare sans publicité
Bénéficiez d'un accès à des millions de présentations, documents, e-books, de livres audio, de magazines et bien plus encore, sans la moindre publicité.
Offre spéciale pour les lecteurs de SlideShare
Juste pour vous: Essai GRATUIT de 60 jours dans la plus grande bibliothèque numérique du monde.
La famille SlideShare vient de s'agrandir. Profitez de l'accès à des millions de livres numériques, livres audio, magazines et bien plus encore sur Scribd.
Apparemment, vous utilisez un bloqueur de publicités qui est en cours d'exécution. En ajoutant SlideShare à la liste blanche de votre bloqueur de publicités, vous soutenez notre communauté de créateurs de contenu.
Vous détestez les publicités?
Nous avons mis à jour notre politique de confidentialité.
Nous avons mis à jour notre politique de confidentialité pour nous conformer à l'évolution des réglementations mondiales en matière de confidentialité et pour vous informer de la manière dont nous utilisons vos données de façon limitée.
Vous pouvez consulter les détails ci-dessous. En cliquant sur Accepter, vous acceptez la politique de confidentialité mise à jour.